# SDR SWAA2024100731481

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FITTING BS 344 AND LBL 59 WL 208.1 AT FWD GALLEY AREA 2024-533510<[01] REPLACED FITTING FLOOR STRUCTURE LOC BS 344 AND LBL 59 WL 208.1 AT FWD GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 53-10-51-1A-1; IT MUST BE REPLACED. MEASURES ON FITTING LOC BS 344 AND LBL 59 WL 208.1 AT FWD GALLEY AREA ARE : L: 0.7280 IN W: 0.5285 IN. TOOL USED : DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 13/NOV/2024.;[02] JOB COMPLETED
